# SDR CA021004008

- Difficulty date: October 3, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 3,875 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 774000068
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 1/4 FUEL LEVEL TRANSMITTER READS 7/8.  NOTE: PROBLEM ONLY EXISTS WHEN TRANSMITTER IS IN FUEL. BENCH CHECK IN DRY CONDITION INDICATES CESSNA  RESISTANCE SPEC'S AS NORMAL.
